You are viewing this site in an outdated browser! Because of this, you may experience quirks which disrupt the browsing experience. Our suggestion is to upgrade to a newer browser! Our Suggestions Are: Google Chrome, Mozilla Firefox, or Internet Explorer 9 or later. Thank you for your cooperation!

Contact form

Toggle Upper
You are here: HomeUncategorized Overdose

Overdose

 

       18 views

5083 Ohioans died of accidental drug overdoses in 2021, more than in any previous year. We can all help to reduce this trend and save lives in Stark County. What are some easy ways to help? Learn the signs of an overdose, get trained, and carry the overdose reversal drug naloxone. Learn more about naloxone here: https://healingcommunitiesstudy.org/about-oud/naloxone.html.

Graphical user interface, text

Description automatically generated

Most drug overdoses now involve illicit fentanyl, a powerful opioid that may require multiple doses of naloxone to reverse an overdose. Always call 9-1-1 immediately when you suspect an overdose and then administer naloxone. If the person does not respond to the first dose of naloxone within two to three minutes, put the person back on their back and give a second dose. If you do not have a second dose, give CPR (if you have been trained) and wait for emergency medical personnel to arrive. Find more information at

https://healtogetheroh.org/stark


Comments (0)

Comments are closed.